MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR

KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR
Model Number 011168-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cutting loop was broken during surgery, part of the loop including the curved tip was stuck inside the patient's uterus, had to remove it under fluoroscopy.The procedure was completed successfully.But the case was delayed about an hour as we had to search for the missing part of the cutting loop everywhere and eventually had to do x-ray and remove it.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
ELECTRODE,BIPOLAR
Common Device Name
ELECTRODE,BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key23700306
Report Number2020550-2025-02145
Device Sequence Number21397071
Product Code GWG
UDI-Device Identifier04048551395523
UDI-Public04048551395523
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
Report Date (Section F) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011168-10
Device Catalogue Number011168-10
Device Lot Number858483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/05/2025
Event Location Hospital
Date Report to Manufacturer12/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight63 KG